# SDR NACA2021060100001

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,764 hours, 18,094 cycles
- Engine: Ge CF680C2B6
- Engine time: 84,687 hours, 14,687 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D00609
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Part time: 394 hours, 177 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: RIGHT ENGINE HPSOV EICAS MESSAGE COMES ON MOMENTARILY ON FINAL. RIGHT ENGINE STATUS MESSAGE IS ON. CORRECTIVE ACTION: DEFERRED RH ENG HPSOV PER MEL 36-11-02-02. ACCOMPLISHED FIM 36-10 FAULT TREE. 837 BLEED AIR SUPPLY CARD PN# 285T1115-15 REPLACED. PERFORMED RH ENGINE RUN UP OPS CHECK NORMAL IAW AMM 71-00-00. ETOPS SS
